# SDR CA020211006

- Difficulty date: February 1, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN'S SIDE WINDOW CRACKED ON TAXI OUT.  REMOVED AND REPLACED RT SIDE WINDOW IAW 56-12-01. AIRCRAFT RETURNED TO SERVICE.
